# SDR 97ZZZX2960

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1535SA
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7547512
- Condition: Failed
- Location: Refrige Bypass
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SYSTEM INSTALLATION.  VALVE INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
